login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A097584 Number of well-rounded minimal classes of lattices in dimension n. 0
1, 2, 5, 18, 136, 5634 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

REFERENCES

J. Martinet, Les réseaux parfaits des espaces Euclidiens, Masson, Paris, 1996.

J. Martinet, Perfect Lattices in Euclidean Spaces, Springer-Verlag, NY, 2003.

G. Nebe, Review of J. Martinet, Perfect Lattices in Euclidean Spaces, Bull. Amer. Math. Soc., 41 (No. 4, 2004), 529-533.

LINKS

Table of n, a(n) for n=1..6.

Christian Batut and Jacques Martinet, Lattices and spherical designs, 2005-2014. See pages 12-13.

CROSSREFS

Cf. A037075, A065536.

Sequence in context: A006896 A125625 A281532 * A197855 A289126 A062097

Adjacent sequences:  A097581 A097582 A097583 * A097585 A097586 A097587

KEYWORD

nonn,hard,more

AUTHOR

N. J. A. Sloane, Sep 22 2004

EXTENSIONS

a(6) added from Batut & Martinet by Andrey Zabolotskiy, Feb 20 2021

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified July 25 09:49 EDT 2021. Contains 346289 sequences. (Running on oeis4.)